# SDR SCNA99143

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE MIDDLE OVERWING EXTERIOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE ON THE LEFT SIDE OF THE AIRCRAFT.  REPAIRED CHAFED WIRE TO THE LIGHT ASSEMBLY AND REPLACED THE BATTERY PACK.  OPERATIONALLY CHECKS GOOD.
